skin-hair-icon

Long hair. Hair loss.

I have been growing my hair for sometime now. During the initial stages I was using regaine( minoxidil) after consulting a specialist for 2 months. Now it's been more than 3 months and my hair is till my shoulders. I have been experiencing a lot of hair loss but nothing like yesterday during shower. I was literally able to pull of like 5-10 hairs from the middle everytime I run my hands through. Is this because I stopped taking the treatment? It was becoming to expensive. Is this because of growing too much hair? My hair is like 15-20 cm mayb more. Should I keep it or cut it? If I could keep it , what can I do to protect it better?
views-icons 96 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Long hair. Hair loss.

doctor profile image
Dr. Vijay Adhe Pune | Dermatologist
Answered
Hi It is normal to have hair fall after 2-3 months of application of Minoxidil and this may stop on its own after some time. But please revisit your skin specialist for proper examination and treatment if required. Best regards Dr Vijay Adhe, Eternis Skin & Hair Clinic, Pune. www.eternisclinic.com
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO